Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 25, Number 2

On the mathematical work of Vladimir Savel′evich Buslaev
V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. A. Fedotov, A. I. Komech, S. B. Levin, M. V. Perel, E. A. Rybakina and V. V. Sukhanov.
St. Petersburg Math. J. 25 (2014), 151-174
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114847
Schrödinger equations with time-dependent strong magnetic fields
D. Aiba and K. Yajima.
St. Petersburg Math. J. 25 (2014), 175-194
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114848
Uniform estimates near the initial state for solutions of the two-phase parabolic problem
D. E. Apushkinskaya and N. N. Uraltseva.
St. Petersburg Math. J. 25 (2014), 195-203
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114850
Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries
A. M. Budylin.
St. Petersburg Math. J. 25 (2014), 205-222
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114849
Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory
I. Egorova and L. Pastur.
St. Petersburg Math. J. 25 (2014), 223-240
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114851
Supersymmetric structures for second order differential operators
F. Hérau, M. Hitrik and J. Sjöstrand.
St. Petersburg Math. J. 25 (2014), 241-263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114853
Hill discriminants and spectra of periodic Jacobi matrices
V. A. Marchenko.
St. Petersburg Math. J. 25 (2014), 265-269
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114852
Nondispersive vanishing and blow up at infinity for the energy critical nonlinear Schrödinger equation in $\mathbb{R}^{3}$
C. Ortoleva and G. Perelman.
St. Petersburg Math. J. 25 (2014), 271-294
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114854
Examples of Hamiltonian structures in the theory of integrable models, and their quantization
L. D. Faddeev.
St. Petersburg Math. J. 25 (2014), 295-302
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114855
Monodromization method in the theory of almost-periodic equations
A. A. Fedotov.
St. Petersburg Math. J. 25 (2014), 303-325
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114856
Scattering problem for the ordinary differential operator of order four on the half-line. I. Direct problem
R. Shterenberg and V. Sukhanov.
St. Petersburg Math. J. 25 (2014), 327-337
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114857
Spectral and scattering theory for perturbations of the Carleman operator
D. R. Yafaev.
St. Petersburg Math. J. 25 (2014), 339-359
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3114858